# SDR DXTA2025020702247

- Difficulty date: February 5, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 7,719 hours, 5,033 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Part number: 75203
- Part serial: 0611
- Condition: Defective
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN HYDRAULICS: HYD PRESS LOW RIGHT AMBER CASS. COMPLIED WITH QRH CHECKLIST. ON INITIAL DESCENT TO DESTINATION HYD VOLUME LOW CASS ILLUMINATED. RAN QRH CHECKLIST. LANDED FLAPS TWO BLEW DOWN GEAR AND USED EMERGENCY BRAKE AND STEERING. CORRECTIVE ACTION: REPLACED HYDRAULIC RESERVOIR. OPS CHECK GOOD. IAW CESSNA 680A AMM 29-10-05
